Open Access
2011 Gronwall-like Inequalities On Time Scales with Applications
Elvan Akın-Bohner, Mehmet Ünal
Commun. Math. Anal. 11(2): 23-35 (2011).


Some new nonlinear dynamic integral inequalities of Gronwall type for retarded functions are established. These inequalities can be used as basic tools in the study of certain classes of functional dynamic equations as well as dynamic delay equations.


Download Citation

Elvan Akın-Bohner. Mehmet Ünal. "Gronwall-like Inequalities On Time Scales with Applications." Commun. Math. Anal. 11 (2) 23 - 35, 2011.


Published: 2011
First available in Project Euclid: 25 February 2011

zbMATH: 1209.26021
MathSciNet: MR2780880

Primary: 39A10

Keywords: delay equations , dynamic equations , gronwall inequalities , measure chain , Time scales

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.11 • No. 2 • 2011
Back to Top